MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 1 RING REFILL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 1 RING REFILL; INSTRUMENTS, DENTAL HAND
Catalog Number 659900V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a palodent v3 1 ring refill ring broke during use.No injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results return 10-24-2025: product not returned, image in case depicts 1 v3 palodent universal blue ring (new and improved v5 design) with a broken tyne.Over molding date codes verified ¿b¿ for february and ¿o¿ for 2023.Note that the suspect product does not trace back to item# 659900v lot# 08311939 as both molding ring lots were produced in 05-2024 and would have date codes of ¿e¿ for may and ¿p¿ for 2024.Due to the case being serious, dhr and retain evaluation will be conducted anyways.(nwv) retain 10-24-2025: final product retains are not kept as per normal procedure.Retains from overmolding item# 759870 lot#¿s 08337804 & 08337805 were reviewed and inspected per 0290-ip-7.5-60-58 and were found acceptable.(nwv) dhr 10-24-2025: dhr for item# 659900v lot# 08311939 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the palodent v3 1 ring refill.Work order 08311939 is the packaging work order which utilized 2 over-molding of the springs to rings production work orders/runs of item 759870 (v5 ring universal - palodent) lots in which were 08337804 (produced 05-2024) & 08337805 (produced 05-2024).Dhrs for each molding work order have also been pulled, reviewed, and attached to this case.Dhr review did not identify any issued during production with all inspections performed and deemed acceptable by the operator(s) and quality as per 0290-wi-7.5-60-14 & 0290-ip-7.5-60-58.(nwv).

Brand Name
PALODENT V3 1 RING REFILL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23377998
Report Number2515379-2025-00024
Device Sequence Number8888157
Product Code DZN
UDI-Device IdentifierD002659900V1
UDI-PublicD002659900V1
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659900V
Device Lot Number8311939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/22/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown